# SDR C2XA97CL054

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8271011
- Condition: Faulty
- Location: Cockpit
- Part time: 212 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4234 - CREW REPORTED THAT AFTER TAKEOFF AND GEAR RETRACTION, THE NOSE GEAR DOORS WOULD NOT CLOSE.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AIRCRAFT THEN REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE IAW EMB-145 MM 32-33-00.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (X)
